# SDR DALA2020010800116

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 73,593 hours, 55,023 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Missing
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR BATTERY MISSING. REPLACE BATTERY CHECKS GOOD. (LP1435036)
